# SDR UIEA2012051500236

- Difficulty date: May 8, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 55,701 hours, 8,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 760 RT TENSION TIE AFT CHANNEL CRACKED.   CHANNEL REPAIRED IAW SRM 53-20-30-2R-1, REPAIR 1.
